# SDR ASAA2018111646858

- Difficulty date: November 14, 2018
- Submitted: November 16, 2018
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41731
- Aircraft time: 23,745 hours, 7,679 cycles
- System (JASC): 2430 · DC Generating System
- Part: Control Unit
- Part number: 115195214
- Part serial: 115195205104
- Condition: Failed
- Location: Aft Flight Compa
- Part time: 23,745 hours, 7,679 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ELEC LT ON. GROUNDED - YES. BITE OF ELECTRICAL PNL LOGGED SPCU FAULT. HAS HISTORY, REF B737-900 FIM 24-31 TASK 801. REF FIM 24-34 TASK 802, INSPECTED PINS/SOCKETS OF SPCU CONNECTORS. NO DEFECTS NOTED. REPLACED SPCU REF B737-900 AMM 24-34-11. GROUND VERIFICATION SUCCESSFUL REF AMM 24-34-11 & REPAIR CONFIRMATION OF FIM 24-34 TASK 802.
